Users Online : 1113 About us |  Subscribe |  e-Alerts  | Feedback |  Login  |   
Journal of Minimal Access Surgery Current Issue | Archives | Ahead Of Print Journal of Minimal Access Surgery
           Print this page Email this page   Small font sizeDefault font sizeIncrease font size 
     Home 
     Search 
     Instructions to authors 
     Back To Article

Article Access Statistics 

Year : 2009 | Volume:  5 | Issue Number:  4 | Page:  121-123

UNUSUAL CASE

Laparoscopic repair of a right para duodenal hernia
Bhartia Vishnu, Kumar Anil, Khedkar Indira, Savita K S, Goel N

Number of times this article was viewed 4150
Number of times this article has been printed  from the site 178
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0

 

2004 Journal of Minimal Access Surgery
Published by Wolters Kluwer - Medknow
Online since 15th August '04